Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 39, NWS Green Bay, WI

July 14, 20108 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 14, 2010, 6:58 PM CDT for 8 counties in Wisconsin. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2010, 6:58 PM CDT (23:58 UTC)
Expired
Jul 14, 2010, 7:45 PM CDT
In force
47 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Brown County, WI, Calumet County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 8 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 7:02 PM CDTTSTM WND GST 60Omro, WIIN THE CITY.
Jul 14, 7:10 PM CDTTORNADONeenah, WIPOSSIBLE TORNADO AT CTY ROAD A AND HIGHWAY 41.
Jul 14, 7:25 PM CDTTSTM WND DMGOshkosh, WITREES DOWN THROUGHT THE CITY.
Jul 14, 7:26 PM CDTTSTM WND GST 43Oshkosh, WI
Jul 14, 7:30 PM CDTTSTM WND DMGGreen Bay, WI24 INCH DIAMETER TREE SPLIT 8 FEET UP...LAYING ON HOUSE.
Jul 14, 7:35 PM CDTTSTM WND DMGGreen Bay, WITREES AND POWERLINES DOWN AT THE INTERSECTION OF RIDGE ROAD AND LANGLADE AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 11:43 AM CDTTornado WatchSPC7 hr
Jul 14, 6:53 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WUUS53 KGRB 142358
SVRGRB
WIC009-015-078-083-087-115-135-139-150045-
/O.NEW.KGRB.SV.W.0039.100714T2358Z-100715T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BROWN COUNTY IN NORTHEAST WISCONSIN...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHEASTERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
  SOUTHERN OCONTO COUNTY IN NORTHEAST WISCONSIN...
  OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  EASTERN SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  EXTREME NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
  WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 745 PM CDT

* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KESHENA TO 8 MILES EAST OF CLINTONVILLE TO 8 MILES
  WEST OF APPLETON TO RUSH LAKE...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLACK CREEK AND APPLETON AROUND 705 PM CDT.
  OSHKOSH AROUND 710 PM CDT.
  GILLETT AROUND 715 PM CDT.
  PULASKI AND KAUKAUNA AROUND 720 PM CDT.
  GREEN BAY AROUND 735 PM CDT.
  CHILTON AND BRILLION AROUND 740 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MENASHA...MACKVILLE...CECIL...BRIARTON...BONDUEL...ZACHOW...WITTMAN
FIELD...WINNEBAGO...UNDERHILL AND SEYMOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4427 8864 4497 8869 4499 8795 4474 8795
      4472 8798 4466 8797 4465 8800 4460 8797
      4460 8801 4457 8802 4455 8800 4454 8793
      4440 8792 4393 8821 4394 8840 4389 8841
      4389 8888
TIME...MOT...LOC 2357Z 258DEG 35KT 4490 8855 4461 8853
          4429 8851 4391 8876
WIND...HAIL 70MPH <.75IN

$$

AK
4 follow-up statements
034 
WWUS53 KGRB 150007
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT WED JUL 14 2010

WIC135-150016-
/O.CAN.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
WAUPACA WI-
707 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN WAUPACA
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

LAT...LON 4434 8860 4497 8858 4499 8795 4474 8795
      4472 8798 4466 8797 4465 8800 4460 8797
      4460 8801 4457 8802 4454 8798 4454 8793
      4439 8792 4424 8804 4393 8821 4394 8840
      4389 8841 4389 8879
TIME...MOT...LOC 0006Z 258DEG 35KT 4492 8843 4463 8841
          4431 8839 4393 8864

$$

WIC009-015-078-083-087-115-139-150045-
/O.CON.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
MENOMINEE WI-SHAWANO WI-BROWN WI-OUTAGAMIE WI-WINNEBAGO WI-CALUMET WI-
OCONTO WI-
707 PM CDT WED JUL 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
CALUMET...EASTERN WINNEBAGO...OUTAGAMIE...WESTERN BROWN...SHAWANO AND
SOUTHEASTERN MENOMINEE COUNTIES UNTIL 745 PM CDT...

AT 702 PM CDT...TRAINED WEATHER SPOTTERS REPORTED MEASURED WIND 
GUSTS TO 60 MPH IN THE TOWN OF OMRO.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 8 MILES EAST OF KESHENA TO 11 MILES 
NORTH OF BLACK CREEK TO APPLETON TO 7 MILES EAST OF RUSH 
LAKE...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GILLETT AROUND 715 PM CDT.
  PULASKI AND KAUKAUNA AROUND 720 PM CDT.
  GREEN BAY AROUND 735 PM CDT.
  CHILTON AND BRILLION AROUND 740 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ROSE LAWN...
NORTHERN LAKE WINNEBAGO...KIMBERLY...FREEDOM...COMBINED LOCKS...
ANGELICA...ADVANCE...ONEIDA...OCONTO FALLS AND LITTLE CHUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4434 8860 4497 8858 4499 8795 4474 8795
      4472 8798 4466 8797 4465 8800 4460 8797
      4460 8801 4457 8802 4454 8798 4454 8793
      4439 8792 4424 8804 4393 8821 4394 8840
      4389 8841 4389 8879
TIME...MOT...LOC 0006Z 258DEG 35KT 4492 8843 4463 8841
          4431 8839 4393 8864
WIND...HAIL 60MPH <.75IN

$$

AK
455 
WWUS53 KGRB 150017
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
717 PM CDT WED JUL 14 2010

WIC078-150027-
/O.CAN.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
MENOMINEE WI-
717 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

LAT...LON 4389 8876 4435 8856 4497 8844 4499 8795
      4474 8795 4472 8798 4466 8797 4465 8800
      4460 8797 4460 8801 4457 8802 4454 8798
      4454 8793 4439 8792 4424 8804 4393 8821
      4394 8840 4389 8841
TIME...MOT...LOC 0017Z 258DEG 35KT 4498 8828 4465 8826
          4433 8824 4395 8850

$$

WIC009-015-083-087-115-139-150045-
/O.CON.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
SHAWANO WI-BROWN WI-OUTAGAMIE WI-WINNEBAGO WI-CALUMET WI-OCONTO WI-
717 PM CDT WED JUL 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
CALUMET...EASTERN WINNEBAGO...EASTERN OUTAGAMIE...WESTERN BROWN AND
EASTERN SHAWANO COUNTIES UNTIL 745 PM CDT...

AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHWEST OF GILLETT TO 6 MILES WEST OF PULASKI TO 5
MILES NORTHWEST OF KAUKAUNA TO 5 MILES SOUTH OF OSHKOSH...MOVING EAST
AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GREEN BAY AROUND 735 PM CDT.
  CHILTON AROUND 740 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SHERWOOD...
WRIGHTSTOWN...SPRUCE...SAMPSON...KUNESH...HIGH CLIFF STATE PARK...
DUNDAS...ANSTON...STOCKBRIDGE AND SUAMICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4389 8876 4435 8856 4497 8844 4499 8795
      4474 8795 4472 8798 4466 8797 4465 8800
      4460 8797 4460 8801 4457 8802 4454 8798
      4454 8793 4439 8792 4424 8804 4393 8821
      4394 8840 4389 8841
TIME...MOT...LOC 0017Z 258DEG 35KT 4498 8828 4465 8826
          4433 8824 4395 8850
WIND...HAIL 60MPH <.75IN

$$

AK
278 
WWUS53 KGRB 150034
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
734 PM CDT WED JUL 14 2010

WIC115-150042-
/O.CAN.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
SHAWANO WI-
734 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHAWANO COUNTY IS 
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

LAT...LON 4434 8829 4459 8823 4497 8825 4499 8795
      4474 8795 4472 8798 4466 8797 4465 8800
      4460 8797 4460 8801 4457 8802 4454 8798
      4454 8793 4439 8792 4424 8804 4393 8821
      4394 8840 4389 8841 4389 8847
TIME...MOT...LOC 0032Z 258DEG 35KT 4501 8808 4468 8806
          4436 8804 4398 8830

$$

WIC009-015-083-087-139-150045-
/O.CON.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
BROWN WI-OUTAGAMIE WI-WINNEBAGO WI-CALUMET WI-OCONTO WI-
734 PM CDT WED JUL 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
CALUMET...SOUTHEASTERN WINNEBAGO...EASTERN OUTAGAMIE AND WESTERN
BROWN COUNTIES UNTIL 745 PM CDT...

AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF POUND TO 7 MILES EAST OF PULASKI TO 11
MILES NORTHEAST OF KAUKAUNA TO 10 MILES SOUTHWEST OF CHILTON...MOVING
EAST AT 40 MPH.

WIND GUSTS TO 36 MPH HAVE BEEN REPORTED AT AUSTIN STRAUBEL AIRPORT 
IN GREEN BAY AT 730 PM. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  CHILTON AROUND 740 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4434 8829 4459 8823 4497 8825 4499 8795
      4474 8795 4472 8798 4466 8797 4465 8800
      4460 8797 4460 8801 4457 8802 4454 8798
      4454 8793 4439 8792 4424 8804 4393 8821
      4394 8840 4389 8841 4389 8847
TIME...MOT...LOC 0032Z 258DEG 35KT 4501 8808 4468 8806
          4436 8804 4398 8830
WIND...HAIL 60MPH <.75IN

$$

AK
290 
WWUS53 KGRB 150044
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
744 PM CDT WED JUL 14 2010

WIC009-015-083-087-139-150052-
/O.EXP.KGRB.SV.W.0039.000000T0000Z-100715T0045Z/
BROWN WI-OUTAGAMIE WI-WINNEBAGO WI-CALUMET WI-OCONTO WI-
744 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR OCONTO...CALUMET...
SOUTHEASTERN WINNEBAGO...EASTERN OUTAGAMIE AND WESTERN BROWN COUNTIES
WILL EXPIRE AT 745 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
EASTERN BROWN AND EASTERN CALUMET COUNTY UNTIL 830 PM CDT.

LAT...LON 4434 8829 4459 8823 4497 8825 4499 8795
      4474 8795 4472 8798 4466 8797 4465 8800
      4460 8797 4460 8801 4457 8802 4454 8798
      4454 8793 4439 8792 4424 8804 4393 8821
      4394 8840 4389 8841 4389 8847
TIME...MOT...LOC 0042Z 258DEG 35KT 4503 8794 4470 8792
          4438 8791 4400 8817

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:31 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jul 14, 3:31 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT WED JUL 14 2010

.SHORT TERM...TONIGHT AND THURSDAY
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS
MUCH OF THE AREA...EXCEPT FOR THE FAR NORTH FOR THE
REMAINDER OF THE AFTERNOON. STORMS APPROACHING GREEN BAY
HAVE WEAKENED FOR THE MOMENT. ANOTHER LINE OF SEVERE
WAS LOCATED ACROSS WESTERN WISCONSIN. A THIRD LINE OF
SEVERE STORMS WAS LOCATED ACROSS MINNESOTA WITH THE
ACTUAL COLD FRONT. FOR THIS EVENING...EXPECT THUNDERSTORMS TO
CONTINUE WITH THE MENTION OF DAMAGING WINDS...LARGE HAIL...
AND LOCALLY HEAVY RAIN. RAINFALL RATES IN THE HEAVIER STORMS
WERE IN THE 2 TO 3 INCH PER HOUR. PRECIPITATION WILL COME
TO END OR DIMINISH LATER THIS EVENING INTO THE OVERNIGHT
PERIOD.

HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY. IT WILL
STILL BE A VERY WARM DAY WITH HIGHS IN THE LOWER TO MIDDLE 80S
AT MOST PLACES.

.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...MAIN FCST CONCERNS
ARE PCPN CHCS LATE IN THE WEEKEND...AND AGAIN TOWARD MIDWEEK.

ZONAL WEST-NORTHWEST FLOW WILL DOMINATE THROUGH THE PERIOD...WITH SEASONAL
TEMPERATURES AND A COUPLE FRONTAL SYSTEMS MOVG THROUGH THE FORECAST
AREA. THE FIRST SYSTEM IS PROGGED TO MOVE THROUGH WI SAT NGT/SUN...
ACCOMPANIED BY A THREAT OF TSTMS...AND POSSIBLY ANOTHER ROUND OF SVR
WX. HIGH PRESSURE IS EXPECTED TO BUILD INTO THE RGN FOR MON/TUES...WITH
THE NEXT SYSTEM MOVG INTO THE PLAINS BY MIDWEEK. DEVELOPING WAA IN
ADVANCE OF THIS SYSTEM COULD BRING A CHC OF TSTMS TUES NGT/WEDS...
ESP OVER OUR SOUTHERN COUNTIES.
&&

.AVIATION...THUNDERSTORMS WILL CONTINUE ACROSS THE REGION
THIS AFTERNOON AND THIS EVENING. SOME OF THE STRONGER STORMS
WILL PRODUCE IFR/LIFR VISIBILITIES DUE TO HEAVY RAIN. THE
STRONGEST STORMS WILL PRODUCE WIND GUSTS OF 30 TO 50 KNOTS WITH
LOCALLY HIGHER GUSTS. SHOWERS AND THUNDERSTORMS WILL END ACROSS
THE NORTH AND WEST LATE THIS EVENING INTO EARLY THURSDAY MORNING...
THEN ACROSS EASTERN WISCONSIN LATER TONIGHT. HIGH PRESSURE WILL BUILD
INTO THE STATE ON THURSDAY. FAIR WEATHER CUMULUS CLOUDS CAN BE
EXPECTED ON WESTERLY WINDS THAT COULD GUST TO 25 KNOTS BY LATE
THURSDAY MORNING INTO THURSDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/KIECKBUSCH
Hazardous weather outlook, Jul 14, 3:33 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT WED JUL 14 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
333 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER MOST OF
CENTRAL AND NORTHEAST WISCONSIN. SEVERAL CLUSTERS OF SEVERE
THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION DURING THE
LATE AFTERNOON AND EVENING HOURS. DAMAGING WINDS...ISOLATED
TORNADOES...TORRENTIAL RAINFALL AND LARGE HAIL ARE THE MAIN
THREATS. THE HEAVY RAINFALL WILL LIKELY RESULT IN SOME URBAN
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.

ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD BE EXPECTED LATE THIS AFTERNOON AND
EVENING.

LMZ521-522-541>543-152045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
333 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL AFFECT THE LAKE LATE THIS AFTERNOON AND
EVENING. SOME OF THE STORMS WILL PRODUCE STRONG WINDS AND
TORRENTIAL RAINFALL.

AREAS OF DENSE MARINE FOG WILL ALSO CAUSE NAVIGATION PROBLEMS
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.
AREAS OF FOG WILL LINGER INTO THURSDAY MORNING THAT MAY POSE
NAVIGATION PROBLEMS.

ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY.

ECKBERG/KIECKBUSCH

In the hours before

Local storm report, Jul 14, 6:25 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
625 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HEAVY RAIN       MOSINEE                 44.78N 89.69W
07/14/2010  M4.00 INCH       MARATHON           WI   TRAINED SPOTTER

            STORM TOTAL FOR BOTH ROUNDS OF TSTMS. 2ND ROUND BROUGHT 2
            INCHES OF RAIN IN 30 MINUTES.

&&

SAC
Local storm report, Jul 14, 6:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
627 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND GST     WILD ROSE               44.18N 89.25W
07/14/2010  M60 MPH          WAUSHARA           WI   TRAINED SPOTTER

            ROTATING WALL CLOUD NEAR CITY.

&&

SAC
Local storm report, Jul 14, 6:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HEAVY RAIN       KNOWLTON                44.71N 89.68W
07/14/2010  M2.50 INCH       MARATHON           WI   TRAINED SPOTTER

            STORM TOTAL FROM BOTH ROUNDS.

&&

SAC
Local storm report, Jul 14, 6:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
631 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     ELCHO                   45.43N 89.18W
07/14/2010                   LANGLADE           WI   PUBLIC

            TREES DOWN IN CITY.

&&

SAC
Local storm report, Jul 14, 6:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
635 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      WISCONSIN RAPIDS        44.40N 89.84W
07/14/2010                   WOOD               WI   LAW ENFORCEMENT

            STREET FLOODING IN THE CITY.

&&

SAC
Local storm report, Jul 14, 6:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     FUNNEL CLOUD     WEYAUWEGA               44.31N 88.93W
07/14/2010                   WAUPACA            WI   LAW ENFORCEMENT

            DOWNTOWN.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 11:45 AM CDTSevere Thunderstorm WarningGRBLincoln, Oneida, Vilas45 min
Jul 14, 12:29 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida, Vilas46 min
Jul 14, 12:56 PM CDTSevere Thunderstorm WarningGRBMarathon64 min
Jul 14, 1:21 PM CDTAreal Flood AdvisoryGRBLanglade, Lincoln, Marathon102 min
Jul 14, 1:32 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Shawano, Wood58 min
Jul 14, 2:10 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Oconto, Portage, Shawano and 1 more50 min
Jul 14, 2:21 PM CDTTornado WarningGRBMenominee, Shawano24 min
Jul 14, 2:23 PM CDTAreal Flood AdvisoryGRBMenominee, Shawano, Waupaca105 min
Jul 14, 2:29 PM CDTTornado WarningGRBOutagamie, Shawano, Waupaca36 min
Jul 14, 2:38 PM CDTSpecial Marine WarningGRB97 min
Jul 14, 2:48 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano27 min
Jul 14, 3:02 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano, Waupaca43 min
Jul 14, 3:08 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Outagamie, Shawano, Winnebago3 hr
Jul 14, 3:42 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago19 min
Jul 14, 4:31 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Oneida59 min
Jul 14, 4:59 PM CDTSevere Thunderstorm WarningGRBWood61 min
Jul 14, 5:03 PM CDTFlash Flood WarningGRBLanglade, Lincoln, Marathon, Portage, Wood110 min
Jul 14, 5:26 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Oneida, Shawano64 min
Jul 14, 5:34 PM CDTTornado WarningGRBPortage, Wood26 min
Jul 14, 5:42 PM CDTSevere Thunderstorm WarningGRBWaushara15 min
Jul 14, 5:54 PM CDTTornado WarningGRBPortage, Waupaca, Waushara36 min
Jul 14, 6:06 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Langlade, Marinette, Menominee, Oconto and 1 more54 min
Jul 14, 6:29 PM CDTFlash Flood WarningGRBBrown, Calumet, Manitowoc, Outagamie, Waupaca, Waushara and 1 more4 hr
Jul 14, 6:30 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago45 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.